MathSciNet Relay Station
MathSciNet bibliographic data
MR2338671 (2009g:47160) 47H10 (34B15 47N20)
Zhao, Zengqin; Du, Xinsheng Fixed points of generalized $e$-concave (generalized $e$-convex) operators and their applications. J. Math. Anal. Appl. 334 (2007), no. 2, 1426–1438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement